# SDR AALA20150219004

- Difficulty date: February 18, 2015
- Submitted: February 20, 2015
- Operation: Air carrier
- Aircraft: N376AN
- Make and model: Boeing 767323
- Aircraft serial: 25445
- Aircraft time: 90,450 hours, 14,459 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146T32621
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN CORRODED AT STATION 1210 & STRINGER 39R.  INSTALLED EXTERNAL DOUBLER & TRIPLER REPAIR IAW GUIDELINES OF SRM 53-00-01-2R.  REPAIR 1 & EA 53-038662 DATED 02/19/2015.
